Hartogs, F., Beweis des Jordanschen Kurvensatzes

Mathematische Zeitschrift (1925)

  • Volume: 22, page 62-74
  • ISSN: 0025-5874; 1432-1823

How to cite


"Hartogs, F., Beweis des Jordanschen Kurvensatzes." Mathematische Zeitschrift 22 (1925): 62-74. <http://eudml.org/doc/167834>.

journal = {Mathematische Zeitschrift},
pages = {62-74},
title = {Hartogs, F., Beweis des Jordanschen Kurvensatzes},
url = {http://eudml.org/doc/167834},
volume = {22},
year = {1925},

TI - Hartogs, F., Beweis des Jordanschen Kurvensatzes
JO - Mathematische Zeitschrift
PY - 1925
VL - 22
SP - 62
EP - 74
UR - http://eudml.org/doc/167834
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.